Inference on reliability in the gamma and inverted gamma distributions

Title
Inference on reliability in the gamma and inverted gamma distributions
Author(s)
우정수
Issue Date
201207
Citation
Pakistan Journal of Statistics and Operation Research, v.8, no.3, pp.635 - 643
Abstract
We derive distributions of ratio for two independent gamma variables and two independent inverted gamma variables and then we observe the skewness of two ratio densities. We then consider inference on reliability in two independent gamma random variables and two independent inverted gamma random variables each having known shape parameters.
URI
http://hdl.handle.net/YU.REPOSITORY/27605
ISSN
1816-2711
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE